# SDR AALA202512309866

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-231
- Aircraft serial: 856
- Aircraft time: 87,920 hours, 36,782 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Failed
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR OPENED ON LANDING. DURING TAXI IN, HEARD THE ELECTRONIC LOCK CLICK AS IT DOES DURING DOOR TEST. MAINTENANCE REPLACED COCKPIT DOOR LOCKING SYSTEM IAW AMM-52 14-51-14.
